BibTeX record journals/tcs/ChesneauxFM02

download as .bib file

@article{DBLP:journals/tcs/ChesneauxFM02,
  author    = {Jean Marie Chesneaux and
               Christiane Frougny and
               Jean{-}Michel Muller},
  title     = {Real Numbers - Foreword},
  journal   = {Theor. Comput. Sci.},
  volume    = {279},
  number    = {1-2},
  pages     = {1--2},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0304-3975(00)00423-0},
  doi       = {10.1016/S0304-3975(00)00423-0},
  timestamp = {Wed, 17 Feb 2021 22:01:28 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/ChesneauxFM02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics